Share this:
warpedtrekker
@warpedtrekker

Posts: 22
Joined: Nov 20, 2018

Occasional low heart rate (50 or below) and cold feeling

Posted by @warpedtrekker, Wed, Feb 27 11:19am

Does anyone know what could cause slow heart rate in combination with a chill / cold feeling?
I've been dealing with this for some time. Sometimes I have inappropriate sinus tachycardia, other days I have this chill and cold feeling with a slow HR. I take thyroid medicine and my levels and all blood work are always normal.

short health history:
47yo male
1. I'm on Xarelto for blood clotting disorder.
2. 2015 and 2019 had DVT/PE.
3. 2017 – Had one AFIB incident, put on Multaq until this year and taken off due to no more AFIB.
4. Take Xarelto 20mg, Bystolic 0.50mg

REPLY

YES! A well-known side effect of Bystolic is bradycardia (slow heart rate). Please contact your doctor and discuss this ASAP. @warpedtrekker

@slynnb

YES! A well-known side effect of Bystolic is bradycardia (slow heart rate). Please contact your doctor and discuss this ASAP. @warpedtrekker

Jump to this post

I have discussed with cardiologist. I'm aware beta blockers can cause bradycardia. But shouldn't cause chills and very cold feeling. I'm still trying to figure that one out with some doctors

Please login or register to post a reply.